Table of Contents


Yongchan Kim
The products of soft quasi-uniformities and soft topologies
J. Math. Comput. Sci., 6 (2016), 692-705
PDF

Semra Kaya Nurkan, Murat Kemal Karacan, Yilmaz Tuncer
Darboux rotation axis of a null curve in Minkowski 3-space
J. Math. Comput. Sci., 6 (2016), 706-711
PDF

Meng Liu, Meimei Song
Generalized stability of an AQ-functional equation in quasi-(2;p)-Banach spaces
J. Math. Comput. Sci., 6 (2016), 712-729
PDF

Najmuddin Ahmad, Vimal Pratap Singh
Some new two step iterative methods for solving nonlinear equations using Steffensen’s method
J. Math. Comput. Sci., 6 (2016), 730-740
PDF

Nikhat Zulekha, Shadab Ahmad Khan, Mobin Ahmad
Cr-submanifolds of a nearly hyperbolic Kenmotsu manifold admitting a quarter-symmetric semi-metric connection
J. Math. Comput. Sci., 6 (2016), 741-756
PDF

Jingjing Bai, Meimei Song
Completeness and compactness of the Cartesian product of two soft metric spaces
J. Math. Comput. Sci., 6 (2016), 757-766
PDF

S.A.M. Mohsenialhosseini, T. Ahmadi
Approximate fixed point in G-metric spaces for various types of operators
J. Math. Comput. Sci., 6 (2016), 767-782
PDF

Xinkun Wang, Meimei Song
The Aleksandrov problem in quasi convex n-normed linear spaces
J. Math. Comput. Sci., 6 (2016), 783-792
PDF

S. A. Hassan, E. Dahi
Gauss map singularities of inversion hypersurface in R^{n+1}
J. Math. Comput. Sci., 6 (2016), 793-813
PDF

Z.F. Jaheen, Sara M.A.M. Ali
Bayes estimation for the parameters of the Weibull-Geometric distribution based on progressive first failure censored data
J. Math. Comput. Sci., 6 (2016), 814-825
PDF

A.A. Ramadan, Ju-Mok Oh
L-fuzzy (K,E)-soft preinterior operators induced by L-fuzzy (K,E)-soft quasi-uniform spaces
J. Math. Comput. Sci., 6 (2016), 826-843
PDF

Mona Khandakji, Alia Burqan
Best ∞-simultaneous approximation in Banach lattice function spaces
J. Math. Comput. Sci., 6 (2016), 844-854
PDF

Mohammed Yusuf Waziri, Jamilu Sabi'u
An alternative conjugate gradient approach for large-scale symmetric nonlinear equations
J. Math. Comput. Sci., 6 (2016), 855-874
PDF

Rawya A. Hussien, Ali Abdela Ali
Study on the differential properties of a robot end-effector motion using the curvature theory
J. Math. Comput. Sci., 6 (2016), 875-893
PDF

Farhad Djannaty, Bewar Beshayi
A new relaxation and quick bounds for linear programming problem
J. Math. Comput. Sci., 6 (2016), 894-906
PDF

A. M. Abd-Elrahman, M. A. Mohammed
Estimation of a nonlinear discriminant function from a mixture of two exponentiated - Weibull distributions
J. Math. Comput. Sci., 6 (2016), 907-921
PDF

Ahmed Moussaoui, Touria Bouziane
Studies on the effects of parameters on the convergence of local radial point interpolation method (LRPIM)
J. Math. Comput. Sci., 6 (2016), 922-933
PDF

Awni M. Abu-Saman, Huda S. Al-Zerai
Using F-transform to remove image noise
J. Math. Comput. Sci., 6 (2016), 934-942
PDF

K.T. Shivaram, G. Manjula, N.V. Vighnesam
A finite element mesh generation for complex geometry
J. Math. Comput. Sci., 6 (2016), 943-952
PDF

George E. Chatzarakis
Differential equations with non-monotone arguments: iterative Oscillation results
J. Math. Comput. Sci., 6 (2016), 953-964
PDF



 

Copyright ©2022 JMCS